High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Two-Term Linear Fractional Nabla Difference Equations


R. Ranjitha , Vivekanandha college of arts and sciences for women, Namakkal; G. Pushpalatha, Vivekanandha college of arts and sciences for women, Namakkal


Gamma Function, Taylors Monomials, Linear Fractional, Nabla Difference Equations


In this present paper a study on factorial function, algebraic properties on Fractional Nabla Difference Equation. A new generalized Nabla difference equations is investigated from the Two-term linear Fractional Nabla Difference Equations. Some more special results and properties of Taylor's monomials are presented. Few relevant examples are also included and justify the proposed notions.

Other Details

Paper ID: IJSRDV5I120329
Published in: Volume : 5, Issue : 12
Publication Date: 01/03/2018
Page(s): 584-588

Article Preview

Download Article